| Model Number |
2700TFX |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); Fatigue (1849); Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
| Date of Event |
01/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned through implant patient registry that a patient with a 25mm 2700tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 6 months due to unknown reasons.The procedure was performed with a 26mm 9755rsl transcatheter valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: g3, g6, h2.Corrected sections: h6 (investigation findings and investigation conclusions).Due diligence attempts were made to gather additional information regarding a device failure mode; however additional information is not available at this time.Patient medical records were not provided by the hospital for review, or the medical records provided do not clarify the device failure mode.In this case, there is no evidence of a malfunction which could be related to a manufacturing non conformance and or one was not suspected or confirmed through investigation no labeling non conformance deficiency no use related issue with a hazardous situation no device related infection and no evidence of a product failure with regard to design, reliability, or use error based on the information available, a definitive root cause cannot be conclusively determined.The subject device is not available for evaluation.Dhr was not performed.A definitive root cause cannot be conclusively determined edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections : g3, g6, h2,h6 ( type of investigation) corrected sections : h6 ( component code , investigation findings and investigation conclusions).Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including hyperlipidemia (hld), diabetes mellitus (dm), coronary artery disease (cad).The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was learned through implant patient registry and medical records that a patient with a 25mm 2700tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 6 months due to severe stenosis.The patient presented with symptoms of heart failure, doe and fatigue.The procedure was performed with a 26mm 9755rsl transcatheter valve.Per medical records, patients presented with symptoms of heart failure.Tte demonstrates ef of 59% and severe aortic valve stenosis with a mean gradient of 42mmhg.The patient underwent transcatheter aortic valve replacement with 26mm 9755rsl s3u resilia was deployed successfully without any complications.This is a 62-year-old male patient.
Additional Manufacturer Narrative